RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 12, Pages 1677–1683 (Mi de10966)  

Partial Differential Equations

Existence and Uniqueness of Solutions of Some Nonlinear Parabolic Equations

D. v. Kovkov

Moscow Institute of Physics and Technology

Full text: PDF file (901 kB)

English version:
Differential Equations, 2003, 39:12, 1767–1774

Bibliographic databases:

UDC: 517.957
Received: 10.06.2003

Citation: D. v. Kovkov, “Existence and Uniqueness of Solutions of Some Nonlinear Parabolic Equations”, Differ. Uravn., 39:12 (2003), 1677–1683; Differ. Equ., 39:12 (2003), 1767–1774

Citation in format AMSBIB
\Bibitem{Kov03}
\by D.~v.~Kovkov
\paper Existence and Uniqueness of Solutions of Some Nonlinear Parabolic Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 12
\pages 1677--1683
\mathnet{http://mi.mathnet.ru/de10966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2154773}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 12
\pages 1767--1774
\crossref{https://doi.org/10.1023/B:DIEQ.0000023556.30916.bf}


Linking options:
  • http://mi.mathnet.ru/eng/de10966
  • http://mi.mathnet.ru/eng/de/v39/i12/p1677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020